# SDR QXEA2025081100289

- Difficulty date: August 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000943
- Aircraft time: 5,617 hours, 4,451 cycles
- System (JASC): 5200 · Doors
- Part: Deflector
- Part number: 17068151905
- Condition: Damaged
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUZZING NOISE , SIMILOR TO BUZZING BEE, OBSERVED PREDOMINANTLY DURING A 3-2 DEGREE DESCENT.   SOUND ORIGINATED FORM THE LEFT SIDE  BELOW THE FEET.   NOISE COULD BE BOTH HEARD AND FELT  WITH A INTESITY OF A 3 OR 3.5 ON 1 TO 10 SCALE. NOISE ACCURED REGRADLESS OF PACK 1 OR PACK 2 BEING ON OR OFF AND AUTO PILOT AND AUTO TROTTLE ON OR OFF.. REMOVED FROM SERVICE. REF WO  354428 N/R 00003, N/R 00006. NR-00007, N/R-00008 FOR INSPECTIONS AND REPLACEMENT OF THE RAT PIN PLUG ALONG WITH REPLACEMENT OF L1 AND R1 DOOR DEFFLECTORS REF LOG PAGE 1125368 FOR OCF. OCF GOOD RETURNED TO SERVICE.
